Ademdepressie na eenmalige toediening van een morfinesulfaat preparaat met vertraagde afgifte

Translated title of the contribution: Respiratory depression after single administration of a sustained release morphine sulfate preparation: A case report

Martin Smalbrugge*, Linda M.C. Hempenius

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

The case of an eighty-year-old woman is decribed who developed a respiratory depression and decreased consciousness. The presumed and most likely cause was the intake (rectal) of 10 mg morphine sulphate (sustained release). After intravenously given naloxon she recovered peracutely. When sustained released morphine is prescribed to nursing home patients, the patient should be observed carefully and an antidotum must be immediately available.

Original languageDutch
Pages (from-to)13-14
Number of pages2
JournalTijdschrift voor Verpleeghuisgeneeskunde
Volume27
Issue number1
Publication statusPublished - 12 May 2003

Cite this